Electron. J. Diff. Eqns., Vol. 2000(2000), No. 71, pp. 1-24.

Nonclassical Sturm-Liouville problems and Schrodinger operators on radial trees

Robert Carlson

Schrodinger operators on graphs with weighted edges may be defined using possibly infinite systems of ordinary differential operators. This work mainly considers radial trees, whose branching and edge lengths depend only on the distance from the root vertex. The analysis of operators with radial coefficients on radial trees is reduced, by a method analogous to separation of variables, to nonclassical boundary-value problems on the line with interior point conditions. This reduction is used to study self adjoint problems requiring boundary conditions `at infinity'.

Submitted June 23, 2000. Published November 28, 2000.
Math Subject Classifications: 34B10, 47E05.
Key Words: Schrodinger operators on graphs, graph spectral theory, boundary-value problems, interior point conditions.

Show me the PDF file (214K), TEX file, and other files for this article.

Robert Carlson
University of Colorado at Colorado Springs
Colorado Springs, CO 80933, USA
e-mail: carlson@math.uccs.edu

Return to the EJDE web page